Econometrica: Jan 1972, Volume 40, Issue 1

Stochastic Implications of Orbital Asymptotic Stability of a Nonlinear Trade Cycle Model<69:SIOOAS>2.0.CO;2-9
p. 69-86

R. F. Kosobud, W. D. O’Neill

The nonlinear Kaldor theory of macroeconomic business cycles is combined with a classical growth mechanism to derive a deterministic model of business cycle phenomena. Sufficient conditions for the existence, uniqueness, and orbital asymptotic stability of a limit cycle are given. It is shown that the model also exhibits stochastic stability when the deterministic variables are randomly disturbed.

Log In To View Full Content